# SDR SWAA2013012311735

- Difficulty date: January 22, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 5,628 hours, 3,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS FLOOR TRACK LIGHTING LENS ROW 1 BROKEN.  REMOVED AND REPLACED LENS EGRESS LIGHTS ARE GOOD.  OK FOR SERVICE.
